Journal of Economic Sciences: Announcements https://jesciences.com/index.php/jes <table> <tbody> <tr> <td> <p>The Journal of Economic Sciences (JES) having EISSN 2958-0676 &amp; PISSN 2958-0668 is a biannual, open access, and peer-reviewed journal published by the Department of Economics, Federal Urdu University of Arts, Science and Technology, Islamabad. It aims to encourage and promote original thinking in various fields of economic sciences. The journal also offers a unique perspective on policy issues critical to developing economies and the world. It publishes original theoretical and empirical contributions in economics (all areas) and related fields. </p> </td> </tr> </tbody> </table> en-US Submissions are open for December 2022 Issue https://jesciences.com/index.php/jes/announcement/view/1 <p>Submissions are Open for Volume 1, Issue 2 (July-December 2022)</p> Journal of Economic Sciences 2022-10-01